# SDR AALA20170512004

- Difficulty date: May 10, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 8,120 hours, 2,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81361
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PS2 INSPECTION, FOUND THE R4 DOOR EMERGENCY LIGHT LENS AND BRACKET BROKEN.  REPLACED LIGHT ASSEMBLY IAW AMM 33-51-13.
